Computer Engineering and Applications ›› 2011, Vol. 47 ›› Issue (36): 47-49.

• 研究、探讨 • Previous Articles     Next Articles

Trinomial property of p-ary d-form sequences

WANG Hui,CHONG Jinfeng,ZHUO Zepeng   

  1. School of Mathematical Science,Huaibei Normal University,Huaibei,Anhui 235000,China
  • Received:1900-01-01 Revised:1900-01-01 Online:2011-12-21 Published:2011-12-21


王 慧,崇金凤,卓泽朋   

  1. 淮北师范大学 数学科学学院,安徽 淮北 235000

Abstract: For prime p,using trace function theories and finite fields the property of two kinds of sequences is investigated.It shows that p-ary Kasami sequences and d-form sequences have the regular trinomial pairs.The trinomial generated polynomial form of p-ary d-form sequences is given.

Key words: trinomial property, p-ary d-form sequences, Kasami sequences, regular trinomial pairs

摘要: p为素数时,利用迹函数理论和有限域的性质对两类p元序列的三项式特性进行研究,研究结果表明,p元Kasami序列和d-型序列均具有正则三项式对,给出一种p元d-型序列的三项生成多项式的形式。

关键词: 三项式特性, p元d-型序列, Kasami序列, 正则三项式对